# SDR AWXA200200801

- Difficulty date: July 31, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 3/8" CRACK WAS FOUND ON THE NOSE LANDING GEAR ACTUATOR SUPPORT BEAM WEB EXTENDING FROM UPPER CENTER RIVET HOLE, HFEC INSPECTION CONFIRMED CRACK. MAINTENANCE REMOVED NOSE LANDING GEAR ACTUATOR SUPPORT BEAM AND WEB, FABRICATED A NEW WEB, AND INSTALLED SUPPORT BEAM AND WEB IAW 737-200 SRM 51-30-2, PG. 8-9, FIG. 7, 11, & 13.
